# SDR SWIA201230855

- Difficulty date: May 25, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 23,254 hours, 18,521 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wheel
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT CENTERED ON THE RUNWAY THRUST WAS ADDED AND AIRCRAFT PULLED TO THE RIGHT.  (FLT 7811)  REPLACED STEERING HANDWHEEL IN REFERENCE TO MM.  PN: 16650-101  SN OFF: DCL720/01
